Translator Disclaimer
1997 Oscillatory solutions and rotatory solutions for a periodically forced Liénard system
Tadayuki Hara, Jitsuro Sugie
Differential Integral Equations 10(4): 717-738 (1997).

Abstract

We give a necessary and sufficient condition for all solutions of a periodically forced Liénard system to be oscillatory. This paper also deals with the question when all trajectories keep on rotating around the origin. Several examples and global phase portraits are given to illustrate our results.

Citation

Download Citation

Tadayuki Hara. Jitsuro Sugie. "Oscillatory solutions and rotatory solutions for a periodically forced Liénard system." Differential Integral Equations 10 (4) 717 - 738, 1997.

Information

Published: 1997
First available in Project Euclid: 1 May 2013

zbMATH: 0894.34027
MathSciNet: MR1741769

Subjects:
Primary: 34C10
Secondary: 34C15

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.10 • No. 4 • 1997
Back to Top